# SDR QXEA200400109

- Difficulty date: January 28, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 14,484 hours, 20,687 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Scratched
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND FORWARD HORIZONTAL STAB SPAR FITTING SCRATCHED.  REPAIRED IAW RD 8-55-847.
